Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 7:01 PM MDT for Laramie County, Wyoming. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 7:01 PM MDT (01:01 UTC)
- Expired
- Jun 4, 2015, 7:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 17 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919
WUUS55 KCYS 050101
SVRCYS
WYC021-050130-
/O.NEW.KCYS.SV.W.0049.150605T0101Z-150605T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 730 PM MDT
* AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRYSTAL LAKE
CAMPGROUND...OR 15 MILES WEST OF CHEYENNE...MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...HORSE CREEK...NORTH CHEYENNE...FRONTIER
PARK...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...
FEDERAL...WARREN AF BASE AND WARREN AFB.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 23.
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 339 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4100 10493 4100 10526 4141 10518 4129 10473
TIME...MOT...LOC 0101Z 195DEG 18KT 4112 10509
HAIL...1.00IN
WIND...60MPH
$$
HAMMER1 follow-up statement
430
WWUS55 KCYS 050119
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT THU JUN 4 2015
WYC021-050130-
/O.CON.KCYS.SV.W.0049.000000T0000Z-150605T0130Z/
LARAMIE WY-
719 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...
AT 717 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FEDERAL...OR
14 MILES WEST OF CHEYENNE...MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF
PRODUCING QUARTER SIZED HAIL.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...HORSE CREEK...NORTH CHEYENNE...FRONTIER
PARK...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE RESERVOIR...FEDERAL...
WARREN AF BASE AND WARREN AFB.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 23.
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 341 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4103 10491 4105 10522 4141 10518 4129 10473
TIME...MOT...LOC 0117Z 195DEG 18KT 4120 10506
HAIL...1.00IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:20 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 4, 4:20 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 420 PM MDT THU JUN 4 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 400 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS THIS EVENING WILL BE THE ONGOING FLOODING ACROSS NIOBRARA COUNTY AND THE SEVERE WEATHER ACROSS THE HIGH PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND GENERALLY AROUND 40 TO 45 KNOTS. HOWEVER...THESE STORMS HAVE GENERATED QUARTER TO EGG SIZED HAIL ACROSS PLATTE AND LARAMIE COUNTY. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN WYOMING AND EXTREME WESTERN NEBRASKA SINCE A FEW FUNNEL CLOUDS HAVE BEEN OBSERVED WITH THESE THUNDERSTORMS THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO LINGER INTO TONIGHT...MAINLY ACROSS WYOMING BUT A FEW CELLS MAY PUSH INTO WESTERN NEBRASKA LATE TONIGHT. FRIDAY-SATURDAY: THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE STORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 314 PM MDT THU JUN 4 2015 MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK PACIFIC FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1214 PM MDT THU JUN 4 2015 LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON WITH MOSTLY MVFR. MVFR TO CONTINUE THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL BE POSSIBLE WITH SOME STORMS. && .FIRE WEATHER... ISSUED AT 314 PM MDT THU JUN 4 2015 NO FIRE WEATHER CONCERNS LATE THIS WEEK AND THROUGH THIS WEEKEND. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL. DAYTIME HUMIDITIES WILL REMAIN HIGH...ESPECIALLY EAST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 314 PM MDT THU JUN 4 2015 VERY HEAVY RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY RESULTED IN FLASH FLOODING IN AND AROUND LUSK WITH MAJOR IMPACTS LAST NIGHT AND THIS MORNING. FLOOD WATERS ARE RECEDING TODAY BUT MINOR FLOODING IS STILL BEING REPORTED AROUND LUSK AND EAST OF LUSK ALONG THE NIOBRARA RIVER TOWARDS VAN TASSELL. WILL CONTINUE TO WATCH THE FLOOD WAVE AS IT PUSHES ALONG THE NIOBRARA RIVER TODAY AND TONIGHT. SO FAR...ONLY MINOR IMPACTS HAVE BEEN REPORTED 5 MILES EAST OF LUSK. RIVER FLOODING IS ONGOING ACROSS THE NORTH PLATTE RIVER AT MITCHELL...ALTHOUGH THE RIVER LEVELS WILL CONTINUE TO LOWER THIS WEEK. THE LARAMIE RIVER AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD STAGE THIS WEEKEND WITH A PEAK STAGE OF 8.2 FEET BY EARLY NEXT WEEK. THESE FORECAST ARE SUBJECT TO CHANGE DUE TO ADDITIONAL HEAVY RAINFALL DUE TO TSTORMS AND UPSTREAM RESERVOIR RELEASES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT/REC LONG TERM...MAJ/SML AVIATION...SML FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-052115- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE RANGE UNTIL 10 PM LATE THIS EVENING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING. NEZ002-003-021-055-052115- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.
In the hours before
Local storm report, Jun 4, 4:16 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 6 E CRYSTAL LAKE RESERV 41.16N 105.08W
06/04/2015 M0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
SMLSpecial weather statement, Jun 4, 4:18 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 418 PM MDT THU JUN 4 2015 WYZ116-117-042300- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 418 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRANITE SPRINGS RESERVOIR...OR 21 MILES WEST OF CHEYENNE. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL LAKE RESERVOIR...GRANITE SPRINGS CAMPGROUND...FEDERAL...NORTH CROW CAMPGROUND...GRANITE SPRINGS RESERVOIR AND CRYSTAL LAKE CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING NEAR MILE MARKER 335...AND BETWEEN MILE MARKERS 344 AND 346. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4109 10510 4113 10534 4136 10533 4129 10498 TIME...MOT...LOC 2218Z 193DEG 4KT 4119 10520 HAMMER
Local storm report, Jun 4, 5:11 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 W WHEATLAND 42.05N 105.08W
06/04/2015 E1.00 INCH PLATTE WY TRAINED SPOTTER
&&
FINCHSpecial weather statement, Jun 4, 5:29 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 529 PM MDT THU JUN 4 2015 WYZ101-103-107-050000- EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- NORTH LARAMIE RANGE WY- 529 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE AND NORTHWESTERN PLATTE COUNTIES UNTIL 600 PM MDT... AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAPRELE RESERVOIR TO 10 MILES SOUTH OF DOUGLAS...AND MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DOUGLAS AND LAPRELE RESERVOIR. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 117 AND 151. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4295 10551 4262 10492 4246 10537 4264 10573 TIME...MOT...LOC 2329Z 218DEG 10KT 4267 10558 4260 10534 HAMMER
Special weather statement, Jun 4, 6:42 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 642 PM MDT THU JUN 4 2015 WYZ116>118-050130- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE COUNTY WY- 642 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL 730 PM MDT... AT 642 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF NATURAL FORT...OR 16 MILES SOUTHWEST OF CHEYENNE...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 34. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND 364. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4149 10527 4148 10457 4100 10483 4100 10527 TIME...MOT...LOC 0042Z 179DEG 34KT 4104 10507 HAMMER
Local storm report, Jun 4, 6:44 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 19 SW WHEATLAND 41.86N 105.22W
06/04/2015 E0.88 INCH PLATTE WY CO-OP OBSERVER
&&
KCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:15 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 45 min |
| Jun 4, 6:28 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 26 min |
| Jun 4, 6:42 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jun 4, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 27 min |
| Jun 4, 7:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 21 min |
| Jun 4, 7:33 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 4, 8:41 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 4, 8:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 4, 9:17 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 43 min |
| Jun 4, 9:35 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 5, 4:23 AM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 5, 9:43 AM MDT | Flash Flood Watch | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 14 hr |
| Jun 5, 11:22 AM MDT | Special Weather Statement | CYS | Laramie | 53 min |
| Jun 5, 11:34 AM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 5, 1:26 PM MDT | Special Weather Statement | CYS | Carbon | 34 min |
| Jun 5, 3:11 PM MDT | Special Weather Statement | CYS | Converse | 34 min |
| Jun 5, 3:50 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.